Discussions that mention vicodin

Thyroid Disorders board


but your post has me in tears.Yes my Endo doc is aware of the other meds I take.As for Vallium---I hardly take it- on the Vicodin---I have such a bad back ,for years,and only take 1 1/2 a day.As for MVP and the Hiatal hernia--they are the least of my worries.I consider myself healthy--I'm active---have a great husband--and kids--I have a very good life--I work everyday--I'm not one to dwell on things,that is until I was put on Levoxyl.Thats when I started not feeling at all like myself,and those "sensations" started. yes I did go off the ,.levoxyl for one time ,and had a good nites sleep,but went right back on them until a few weeks ago,when I decided I had enough .Not once since stopping the Levoxyl have I had these night time sensations.So thats proof to me what was causing my body to act that way.My pharmacist said its possible that it was the Levoxyl causiing this.I always go to one pharmacist to get my meds.Now as for the Adreanl testing---my doc didn't do the urine thing.All he said was I had to fast,before the blood work.Now I'm totally confused now,as you said the test is done differently.AS for my height--well I was always 5'8---- maybe I did post 5'7,but that was a mistake on my part. I listened to all advice given here--I'm trying to help myself understand about the thyroid.I'm not asking anyone to diagnose me to what I want to hear. I'm not very good at expressing myself in writing--never was,so if I confused you or anyone I'm so sorry. Maybe its best for now that I just don't post anymore.I apoligize to all,and I really do Thank You for your help --advice,and concern.Have a Merry Christmas.
DO NOT BE A MARTYR!!!!!!! THAT IS RUNNING AWAY AGAIN!

You have again stated the thing about the vicodin and the valium. You take one and half vicodin a day for several years now. You have been taking half a valium (a horrible med as a sleep aide) to aide you to sleep. You are 105 to 110 pounds depending on your post..so you body mass is not sufficeint to handle a large dose. With all of this load of daily pain killers and an andidepressant (valium) you are in a "beyond mellow zone."
here is another possibility to why you experienced those stange sensations. You were given a new drug to that mellow drug mix. thyroid meds cause energy...have you ever had a static shock from walking over a carpet? or a small electrical shock? what you described is more what we all go through when you are first given and are working towards balancing your thyroid. You go from none and mellow and drugged to a buzz of energy. your subconcious goes hold on here I liked being mellow and that drugged state, and then says i do not want to be on this other. You do dwell on things It is evident in your posts. You did not like the feeling of energy and like any person when first awakend from a dozing state when first falling asleep we jolt. with the added kick of energy you were not use to you were startled by the second IN LENGTH, long charge or shock wave you felt. this is not bad. It is energy your body had forgotten was good. You worried yourself into being more intolerant of the thryoid and were determined it was the casue of all that was ill feeling to you. I would be more upset at this point with your dr. who has kept you on the pain killer for years and not done anything else for your back. Pain killers are a powerful drug and very addictive. Another reason your subconcious may have been fighting the new med that gave you energy...It likes the mellow drugged feeling. And do not come back with that you are not drugged. The amount you take per day and have for years suggest otherwise. You need physical therapy to help you strenghten your back and get off the pain meds. I would also ask for a nautral sleep aide such as ones artful suggested or calcium magnesium, my favorite. the mvp will also probably clear up or disappear when the meds are regulated also. One of the leading causes of mvp is low thyroid. and article back in about 89 in the new england journal of medicine cited this. You need to be in control not your subconcious. You are fighting the energy being restored to a starved body. the buzz of the thyroid energy boost is what you do not like. With time and being at the proper does your body adjusts. What you do not need is long term pain meds and an antidepressant to help you sleep. both drugs are highly addictive.
I know you won't like this post any better than my last one. It is not meant ot make you cry. It is to wake you up to the fact you need not run from this. It is my opinion,,OPINION! you are to use to the other drugs to give up that mellow good feeling.

learn to be proactive in your health not reactive. Just becasue I did not say what you wanted to hear, does not mean we care less for you here. what we want is the best for you, and I for one went back to the begginning and saw you were not listening and would wait for weeks before posting as if it was all new again,,,You wanted us to say it was the thyroid meds and to go off of them and were not satisfied until you did it anyway. then the follow up p;osts were about how good you feel when not on them. Yet with this med you would have to go weeks for the initial store in your body WOULD disapate. What your feeling good about is only taking the pain killers and a antidepressant. you are enjoying the mellow zone.

AGAIN THIS IS MY OPINION. YOU NEED THE THYROID MED YOUR BLOOD WORK SHOWS THAT. BE HEALTHY AND DO NOT RUN FROM THOSE WHO SAY THING YOU DO NOT WANT TO HEAR.